# SDR ASOA02318

- Difficulty date: June 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING TAKEOFF, BLEEDS OPEN AND APU DEFERRED, PILOT NOTED SMELL OF SOMETHING BURNING THAT WENT AWAY.  ON ROTATION, SMELL CAME BACK VERY STRONG OUT OF VENTS ALONG WITH TRACE AMOUNTS OF SMOKE.  PILOT SHUTOFF LEFT PACK WHICH STOPPED SMELL AND SMOKE COMING FROM VENTS.  RT PRES GAUGE SHOWED 120 PSI AND LEFT SHOWED 138 PSI.  AC RETURNED TO AIRPORT FOR A SAFE BUT OVERWEIGHT LANDING.  MAINTENANCE PERFORMED AN OVERWEIGHT LANDING INSP WITH NO DEFECTS NOTED AT THAT TIME.  MAINTENANCE RAN THE AC AT TAKEOFF POWER.  10TH STAGE BLEED PRESSURE WAS AT 118 PSI AND PACK PRESS READ 32 PSI.  THERE WAS NO EVIDENCE OF SMELL OF SMELL OR SMOKE ONLY MINOR CONDENSATION FROM VENTS WAS OBSERVED.  NO DEFECTS WERE NOTED.  AC OK FOR SERVICE.
